Jump to content
Health Discovery Network
Guest promancejr

weight watchers and birth control?

Recommended Posts

Guest promancejr

I was just put on birth control to regulate myself. I am very concerned about gaining weight since that is a side effect. My question is, if i stick to my points vaules (allowing myself pizza and icecream every now and then :) ) will i gain weight? I make sure i dont go over points wen i do have my pizza and ice cream im just worried that since they are "fattening foods" will that effect even if im not going over points? Any ideas?

 

thankss!

Share this post


Link to post
Share on other sites

I have not ever had this problem, but everyone is different. You should continue to lose weight as long as you stay within your points. Nothing on WW is off limits as long as you have the points for it and do it in moderation! I have learned that is the key!


184.5/151/145

My journey since 8.27.06

Share this post


Link to post
Share on other sites

I've also been on birth control for a year now. I havent had any weight gain at all. I've been on ww since may 06 and I've been steadily loosing. I do eat my pizza and ice cream much more than on occasion :p , but of course I stay within my points values. So to sum all of this up, no, the birth control has not affected my weight loss in any way.


SW 200.6

CW 165

Total loss so far: 35.6

GW 135

 

There are some people who live in a dream world, and there are some who face reality; and than there are those who turn one into the other.

Share this post


Link to post
Share on other sites

I think it all depends on you. Everyone is different. When I first went on the pill I had no issues. After having my daughter, I tried the pill again, and couldn't find one to regulate my body. So, I went on Nuva Ring. I tried to go back to the pill a few months back, I gained 10 lbs the first month!!!! So, I went back to Nuva Ring. But everyone's body reacts differently to birth control. You'll just have to try it and see how yours does.


Linette

 

Lifetime: 2/9/06

SW: 187

GW: 150 I got down to 142 at my lowest weight...

 

Re-dedicating myself as of 01/04/11 NewSW:190

CW: 173.0 (-17.) WOOT!!! (08/01/2011)

 

Proud mommy to Kiley Alyssa 6/25/03 and Marisa Gail 2/20/08

 

Share this post


Link to post
Share on other sites

I have been on Ortho Tri Cyclen for 6 years.. I have not gained weight with the pill! But as linette said.. everyone's body's are different. :)


Jodee SW: 223 CW: 177 PW:178.5 GW:??

Knowing is not enough; we must apply. Willing is not enough; we must do. Johann Wolfgang von Goethe

Share this post


Link to post
Share on other sites

The weight gain associated with the pill is from water retention. If you keep drinking plenty of fluids you will be fine. Try to avoid too much salt as this only makes water retention worse. Keep up the good work!


"There is no elevator to success, you have to take the steps"

walmart tee shirt

 

SW: 214.5

CW: 214.5 OUCH!

GW: 165

Share this post


Link to post
Share on other sites

I have also read (don't know if it is true) that the weight gain that comes with the pill is because people tend to feel hungry more often and so they tend to eat more. I think if you stay OP you should be fine. Good luck.


Started WW: March 27, 2006

 

Starting Weight/Current Weight/Goal Weight

225/215/200

 

I WILL get there!!!

Share this post


Link to post
Share on other sites

Yes, stick to the plan and you should be fine. :) The weight gain side effect is somewhat overhyped, according to actual statistics. But it should not be aproblem for you, since you are regulating your caloric intake using WW. Good luck finding a good pill for you!


Darci :wave:

224.2/175/165

Started WW 4/18/05~~60+ pounds gone 11/15/06~~trouble maintaining, back on program 10/14/07

Share this post


Link to post
Share on other sites

I started bc pills at the same month I joined WW, this July. So far it hasn't affected my weight loss. I've been steadly losing a little over a pound a week. In fact I think it's helped my body regulate the bloating and water retention that's common during that TOM. In fact I've seen losses not gains for the weeks before and during TOM. (And just because side effects vary by the type of pill you're taking, I'm taking Yasmin.)


Kristen

 

Lifetime Member working to get back to goal: 0 lbs down / 28.4 lbs more to lose

Share this post


Link to post
Share on other sites

I also took Yasmin for a few years and it did not effect my weight loss at all and I never experienced any weight gain from it. I think maybe because it is one of the lower hormone birth control pills.


Me-Liz (24) :work_out: Back after pregnancy!

240/188/120

Total lbs lost: 52

Total lbs left to lose: 68

Share this post


Link to post
Share on other sites
Guest MeAgain

I had a horrible expirience with the pill. I gained weight. It wasn't water. For some it might be, but for me it was not. It was an increased appetite. I also have this problem during pregnancy, and an ob told me there definately was a connection. for me the pill would make it so hard to stay OP. For you it might not be. JMHO

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.